# SDR 96ZZZM466

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Main Cargo Dr
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MCD INNER SKIN CRACKED UNDER PRESSURE SEAL AT FWD AND AFT UPPER CORNERS.  REMOVED FWD AND AFT CORNERS.  INSTALLED NEW CORNER AT FWD AND AFT POSITION AS PER SRM 51-10-1 PAR 4.  CLOSED INNER SKIN PER SRM 51-30-2.
